# SDR CA030826015

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 13,282 hours
- Engine: Pwa JT8D219
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Ac System
- Component: Ac Generator-Al
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

(CAN) THE AIRCRAFT TOOK OFF FROM CANCUN AND THE CSD TEMPERATURE ON THE RT ENGINE WAS APPROACHING CAUTION SO THE PILOT DECIDED TO DISCONNECT THE CSD AND, DUE TO THE AIRCRAFT APU ON MEL, DECLARE AN EMERGENCY AND LANDED IN FLL. MAINTENANCE IN FLL CHECKED THE CSD OIL LEVEL AND FILTER DIFFERENTIAL PRESSURE INDICATOR. NO DEFECT FOUND, AIRCRAFT RETURNED TO SERVICE. FLIGHT TO YUL NO PROBLEM EXCEPT CSD TEMPERATURE IN YELLOW BAND. CSD WAS REPLACED AS A PRECAUTION IN YYZ.
